Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Journal Article |
IST-REx-ID: 14852 |
Kramarenko I, Kerutt J, Verhamme A, et al. Linking UV spectral properties of MUSE Ly α emitters at z ≳ 3 to Lyman continuum escape. Monthly Notices of the Royal Astronomical Society. 2024;527(4):9853-9871. doi:10.1093/mnras/stad3853
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18266
Chatterjee K, Oliu-Barton M, Saona Urmeneta RJ. Value-positivity for matrix games. Mathematics of Operations Research. 2024;50(4):2433-3282. doi:10.1287/moor.2022.0332
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 17047 |
Dubach G, Reker J. Dynamics of a rank-one multiplicative perturbation of a unitary matrix. Random Matrices: Theory and Applications. 2024;13(2). doi:10.1142/s2010326324500072
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 18891 |
Súkeník P, Lampert C, Mondelli M. Neural collapse versus low-rank bias: Is deep neural collapse really optimal? In: 38th Annual Conference on Neural Information Processing Systems. Vol 37. Neural Information Processing Systems Foundation; 2024.
[Published Version]
View
| Files available
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18515 |
Surendranadh P. Effect of population structure on neutral genetic variation and barriers to gene exchange. 2024. doi:10.15479/at:ista:18515
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 18087 |
Maslov M, Koutentakis G, Hrast M, Heckl OH, Lemeshko M. Theory of angular momentum transfer from light to molecules. Physical Review Research. 2024;6(3). doi:10.1103/physrevresearch.6.033277
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 15020 |
Hledik M. Genetic information and biological optimization. 2024. doi:10.15479/at:ista:15020
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17225 |
Li V. Towards a quantum entanglement enhanced atom interferomter. 2024. doi:10.15479/at:ista:17225
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 14542 |
Henheik SJ, Lauritsen AB, Roos B. Universality in low-dimensional BCS theory. Reviews in Mathematical Physics. 2024;36(9). doi:10.1142/s0129055x2360005x
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18107 |
Lauritsen AB, Seiringer R. Pressure of a dilute spin-polarized Fermi gas: Lower bound. Forum of Mathematics, Sigma. 2024;12. doi:10.1017/fms.2024.56
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18443 |
Sisak MA. T-dual branes on hyperkähler manifolds. 2024. doi:10.15479/at:ista:18443
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Conference Paper |
IST-REx-ID: 17634 |
Chalupa M, Henzinger TA, Mazzocchi NA, Sarac NE. QuAK: Quantitative Automata Kit. In: 12th International Symposium on Leveraging Applications of Formal Methods, Verification and Validation. Vol 15222. Springer Nature; 2024:3-20. doi:10.1007/978-3-031-75387-9_1
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14345 |
Edelsbrunner H, Garber A, Ghafari M, Heiss T, Saghafian M. On angles in higher order Brillouin tessellations and related tilings in the plane. Discrete and Computational Geometry. 2024;72:29-48. doi:10.1007/s00454-023-00566-1
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 17144 |
Kourimska H, Lieutier A, Wintraecken M. The medial axis of any closed bounded set Is Lipschitz stable with respect to the Hausdorff distance Under ambient diffeomorphisms. In: 40th International Symposium on Computational Geometry. Vol 293. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2024. doi:10.4230/LIPIcs.SoCG.2024.69
[Published Version]
View
| Files available
| DOI
| arXiv
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 17146 |
Edelsbrunner H, Pach J. Maximum Betti numbers of Čech complexes. In: 40th International Symposium on Computational Geometry. Vol 293. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2024. doi:10.4230/LIPIcs.SoCG.2024.53
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 17145 |
Rote G, Rüber M, Saghafian M. Grid peeling of parabolas. In: 40th International Symposium on Computational Geometry. Vol 293. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2024. doi:10.4230/LIPIcs.SoCG.2024.76
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17891 |
Edelsbrunner H, Ölsböck K, Wagner H. Understanding higher-order interactions in information space. Entropy. 2024;26(8). doi:10.3390/e26080637
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
earlier version | 2024 |
Published |
Conference Paper |
IST-REx-ID: 15012 |
Pach J, Saghafian M, Schnider P. Decomposition of geometric graphs into star-forests. In: 31st International Symposium on Graph Drawing and Network Visualization. Vol 14465. Springer Nature; 2024:339-346. doi:10.1007/978-3-031-49272-3_23
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17190 |
Edelsbrunner H, Garber A, Ghafaris M, Heiss T, Saghafiant M, Wintraecken M. Brillouin zones of integer lattices and their perturbations. SIAM Journal on Discrete Mathematics. 2024;38(2):1784-1807. doi:10.1137/22M1489071
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 18556 |
Cultrera di Montesano S, Draganov O, Edelsbrunner H, Saghafian M. The Euclidean MST-ratio for bi-colored lattices. In: 32nd International Symposium on Graph Drawing and Network Visualization. Vol 320. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2024. doi:10.4230/LIPIcs.GD.2024.3
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv